# SDR IPXA12175590

- Difficulty date: September 27, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 10,296 hours, 6,382 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SV, MAIN CABIN FLOORBOARD 231NJ HAS LOWER SKIN CRACKED     ACCOMPLISHED REPAIR ON FLOORBOARD IAW EO A300-5320-42721-B, PARA 6A.
